# SDR HAIHEEA9865

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altitude Indicat
- Part number: 6302
- Condition: Sticks
- Location: Cockpit Alt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR DOES NOT READ CORRECTLY.  INDICATOR STAYS STUCK INTERMITTENTLY.
